# SDR SWIA2020021848705

- Difficulty date: January 28, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER TRANSCOWL INNER PERFORARED SKIN SURFACE COMMON TO 'Z' STIFFENER HAS CRACK LOCATED AT LOWER HOLE.   (C-CHECK) RO 2/14/2020   REPAIRED LH ENGINE LOWER TRANS COWL INNER SKIN.
